# SDR DALA2024061005962

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,417 hours, 44,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 1R GIRT BAR ARMED LIGHT INOP. CORRECTIVE ACTION: R/R FWD AND AFT R1 GIRT BAR PROX SWITCH. ADJUSTED GIRT BAR CATCH PER B757 AMM 25-66. OPS CKS GOOD. (5606722)
